# SDR FDEA201107132688

- Difficulty date: July 13, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 21,019 hours, 11,288 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 224TS05Y
- Part serial: 770
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF WITH GEAR DETECTION SYS NR 2 DEFERRED,  GEAR HANDLE WOULD NOT RAISE PAST NEUTRAL POSITION USING SYS NR 1.  SWUNG GEAR IN SYS 1 & 2 SEVERAL TIMES IN EA. AND WAS ABLE TO DUPLICATE PROBLEM DEPENDING ON SPEED OF HANDLE MOVEMENT. R & R HANDLE MODULE IN REF MM 32-31-11-04.  OPS CHECKS GOOD AND UNABLE TO DUPLICATE PROBLEM NO MATTER HOW QUICKLY HANDLE WAS RAISED.  ALSO R & R SYS 2 RELAYS 14GB, 17GB, AND 18GB PRECAUTIONARY IN REF SMP.  ALSO, JACKED AFT AXLE OF LT AND RT BOGIE BEAMS AND BOTH RETURNED TO CENTER WHEN RELEASED.
